MathSciNet Relay Station
MathSciNet bibliographic data
MR1926740 (2003f:37132) 37K15 (35Q53 37K10)
Dubrovsky, V. G.; Lisitsyn, Ya. V. The construction of exact solutions of two-dimensional integrable generalizations of Kaup-Kuperschmidt and Sawada-Kotera equations via $\overline\partial$-dressing method. Phys. Lett. A 295 (2002), no. 4, 198–207.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement